On a theorem of S. N. Bernshtein
Matematičeskie zametki, Tome 6 (1969) no. 3, pp. 301-307
Cet article a éte moissonné depuis la source Math-Net.Ru
This note contains the proof of a theorem on the characterization of a normal law on locally compact Abelian groups, this theorem being a generalization of S. N. Bernshtein's wellknown characterization of the normal law by the property that sums and differences of two independent random variables are also random variables.
@article{MZM_1969_6_3_a6,
author = {A. L. Rukhin},
title = {On a~theorem of {S.} {N.~Bernshtein}},
journal = {Matemati\v{c}eskie zametki},
pages = {301--307},
year = {1969},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_3_a6/}
}
A. L. Rukhin. On a theorem of S. N. Bernshtein. Matematičeskie zametki, Tome 6 (1969) no. 3, pp. 301-307. http://geodesic.mathdoc.fr/item/MZM_1969_6_3_a6/